# SDR HEEA202508080001

- Difficulty date: August 5, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N951PH
- Make and model: Skrsky S92A
- Aircraft serial: 920293
- Aircraft time: 10,732 hours
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Chip Detector
- Component: Chip Detector
- Component part number: 1B8983P
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, IGB CHIP LIGHT ILLUMINATED. LANDED BACK AT DESTINATION PLATFORM.
